# SDR 98ZZZX3948

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88881
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 743
- Engine: Pwa PW4158
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2 Nacelle
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CI-151 NGO-TPE.  AIRCRACFT AIR TURN BACK DUE TO NR 2 ENGINE OIL LOSS.  NR 2 ENGINE REPLACED IN NGO BY AOG TEAM.  S/N OFF 724877.  S/N ON 728513.  ENGINE TSO:  8,766:48 HOURS.  ENGINE TC:  3,785.
